Latent TB, side effects, and my Anxiety
About a month ago, while getting my testing complete to begin Nursing Clinicals, my TB titer cane back positive for latent TB. I was immediately called in for an xray, which came back clear, but was told i needed a 3moth course of meds! 9 pills(3of one, and 6 of another) once weekly. I was told side effects would be slim to none.
Well thats a gross understatement. I have been severly fatigued, emotional, nauseated, and have had no appetite which has caused weightloss. Is this normal? Not only this but my anxiety and panic attacks have been at an all time high!
And not only do i have latent, but my 14 yr old daughter does too! Shes on her secomd week of tge nine pill regimine, and seems good so far.
I was told by my ptimsry care to stop kymvourse at 6 weeks left and they set me up with an appt with an infectious disease specialist. Im sick amd discouraged. A Any advice for a Poor Honey B ?